advertisement
Question
Posted by: anon | 2009-12-03

Leaving Nordette after 4 yrs of use

Hi there, my husband has had a vacsetomy and 2 weeks ago the Dr gave him the " all clear" , I stopped taking my pill and now I' m in agony, I feel like I' ve just given normal birth, everything as sore, how long does this last? These sensations started on Sunday afternoon and I' ve been having it all week especially when I wake up in the morning.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that you are ovulating. It can take a month or two for these effects to settle down.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-12-06

It may be that you are ovulating. It can take a month or two for these effects to settle down.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009-12-06

It may be that you are ovulating. It can take a month or two for these effects to settle down.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement